# SDR DALA2020111103675

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Support Bracket
- Condition: Cracked
- Location: Combust Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET COMBUSTION SECTION LOCATED 5 O'CLOCK POSITION ENGINE 1.  CORRECTIVE ACTION: REPAIRED SUPPORT BRACKET COMBUSTION SECTION LOCATED 5 O'CLOCK POSITION ENGINE 1, AS PER ERA 564620-14MA REV ORIGINAL SECTION 1.
